# SDR AALA201712269051

- Difficulty date: December 21, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 7,867 hours, 3,470 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY LOW.  REPLACED THE FLASHLIGHT BATTERY PACK IAW AMM 25-65-00.
